# SDR SWAA2022022402998

- Difficulty date: November 29, 2018
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 47,968 hours, 28,232 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Condition: Delaminated
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: LEFT OUTBOARD AFT FLAP HAS SMALL AREA OF DELAM AT THE LOWER INBOARD TRAILING EDGE CORNER / REPAIRED LH O/B AFT FLAP I/B CORNER DELAMINATION IAW SRM 57-53-01-2R-4 REV 66; SRM 51-70-10-R-4 REV. 66; AND SRM 51-70-10-2R-0 REV 66
